The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (242 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 26, Issue 2, 2007, pp. 247–260
DOI: 10.4171/ZAA/1322

Published online: 2007-06-30

On Summands Properties and Minkowski Subtraction

D. Borowska[1], H. Przybycien[2] and R. Urbanski[3]

(1) Adam Mickiewicz University, Poznan, Poland
(2) Adam Mickiewicz University, Poznan, Poland
(3) Adam Mickiewicz University, Poznan, Poland

In this paper we generalise the Sallee theorem from [J. Geom. 29 (1987)(1), 1--11, Theorem 4.3] into non-symmetric sets and give its proof in the terms of \linebreak Minkowski subtraction.

Keywords: Minkowski subtraction, summands of convex sets

Borowska D., Przybycien H., Urbanski R.: On Summands Properties and Minkowski Subtraction. Z. Anal. Anwend. 26 (2007), 247-260. doi: 10.4171/ZAA/1322